# SDR SWIA201436895

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,872 hours, 26,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS NEAR MAIN CABIN DOOR AND SERVICE DOOR DO NOT ILLUMINATE. CYCLED POWER OF EMERGENCY LIGHT INVERTER IAW AMM.
